# SDR SWAA2024121659685

- Difficulty date: November 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-7) FORWARD CARGO COMPARTMENT; FLOOR STRUCTURE @ DOOR OPENING CORRODED BS440-490; WL156; RBL18-28<[01] 01 - REMOVED AND REPLACED FWD CARGO LOWER MAIN SILL WEB PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] AND BOEING DWG 143A8330 REV. B.;[02] C/W AUDIT C/W
